# SDR 99ZZZX1637

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7206Y
- Make and model: Piper PA-30
- Aircraft serial: 30232
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Connector
- Condition: Misinstalled
- Location: E/E Bay
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR TO ENCODER WAS SECURED ON ONE SIDE ONLY ALLOWING SOME OF CONTACTS TO BE OPEN UNDER CERTAIN CONDITIONS.  SUBMITTER SUGGESTED POSSIBLE CAUSE, CONNECTOR WAS NOT FULLY ENGAGED WHEN LOCK WAS MOVED TO LOCKED POSITION.
